Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


going back on meds
Jul 30, 2006

Hi. First off thanks for all the great advice you guys give. Many of us are thankful for it.

I enrolled in a clinical trial upon seroconversion and completed 6 cycles of Interleukin-2. I came off meds 30 days after completing my last cycle.

I'm doing an additional "booster" cycle this fall and need to go back on daily meds. Last time I took Combivir and Viramune. Is it better to use the same one's again or does it matter? I really struggled w/ my energy while on them and attribute it to the AZT. What would you recommend? I will be on them for approximately 3 moths total.

Response from Dr. Wohl

It could well be the AZT in Combivir that is sapping your energy. You could try Truvada and Viramune and see if thsi makes a difference.

Interesting that Viramune is what your docs recommended as most are squeamish about giving this med to those with higher CD4 cell counts due to increased risk of liver toxicity at high CD4s.

DW



Previous
One Month CD4 Increase
Next
reservoir in gut?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement